# SDR DALA1035929864

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL 77, SKIN AND RIB CRACKED. CUTOUT DAMAGED SECTION OF HAT CHANNEL IAW SRM 53-05, FIG 1 FABRICATED DOUBLER AND 2EA HAT CHANNELS, TREATED AND PRIMED IAW SRM 51-10-3.
